# SDR R61A201609030521

- Difficulty date: September 3, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N401YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000363
- Aircraft time: 8,135 hours, 5,638 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99040600D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE 2 PHOTOLUMINESCENT STRIPS IN THE FIRST CLASS SECTION WERE INOPERATIVE.  ACFT WAS FLOWN VIA MAINTENANCE FERRY, WHERE MAINTENANCE R & R PHOTOLUMINESCENT STRIPS IAW AMM AND OPS CHECKED GOOD.
